Alert archive / Oklahoma / Red Flag Warnings in 2006

Red Flag Warning 20, NWS Tulsa, OK

April 6, 200622 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Apr 6, 2006, 3:31 AM CDT for 22 counties in Oklahoma. It took effect at Apr 6, 2006, 11:00 AM CDT. It was in force for 11 hr. 40 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 3:31 AM CDT (08:31 UTC)
In effect from
Apr 6, 2006, 11:00 AM CDT
Expired
Apr 6, 2006, 10:00 PM CDT
In force
11 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 11:02 AM CDTHAIL 1Kinta, OK
Apr 6, 11:22 AM CDTHAIL 1Mccurtain, OKHAIL COVERING GROUND
Apr 6, 3:41 PM CDTHAIL 0.752 S Ralston, OK
Apr 6, 4:35 PM CDTHAIL 0.253 S Silver City, OK
Apr 6, 4:35 PM CDTHAIL 0.753 S Silver City, OK
Apr 6, 5:23 PM CDTHAIL 0.88Bartlesville, OK
Apr 6, 5:23 PM CDTHAIL 1.75Bartlesville, OK
Apr 6, 5:25 PM CDTTSTM WND GST 60Bartlesville, OK
Apr 6, 5:29 PM CDTHAIL 0.88Bartlesville, OK
Apr 6, 5:57 PM CDTHAIL 0.75Sperry, OK
Apr 6, 6:00 PM CDTTSTM WND DMGMounds, OKCARPORT ROOFS TORN OFF.
Apr 6, 6:02 PM CDTHAIL 13 E Skiatook, OK
Apr 6, 6:10 PM CDTHAIL 14 S Bartlesville, OK
Apr 6, 6:12 PM CDTTSTM WND DMGTalala, OKTREE LIMBS DOWN.
Apr 6, 6:15 PM CDTHAIL 0.75Glenpool, OK
Apr 6, 6:25 PM CDTHAIL 0.75Nowata, OK
Apr 6, 6:26 PM CDTHAIL 0.88Broken Arrow, OK
Apr 6, 6:26 PM CDTHAIL 14 Se Henryetta, OK
Apr 6, 6:30 PM CDTHAIL 1.256 Wnw Stidham, OK
Apr 6, 6:33 PM CDTTSTM WND GST 604 E Catoosa, OK
Apr 6, 6:38 PM CDTHAIL 0.755 Ese Catoosa, OK
Apr 6, 6:38 PM CDTHAIL 0.884 E Catoosa, OK
Apr 6, 6:38 PM CDTHAIL 13 N Inola, OK
Apr 6, 6:40 PM CDTTORNADO10 E Delaware, OKMUCH DELAYED REPORT FROM 2006. 3/4 MILE LONG PATH, 100 TO 150 YARDS WIDE. SHED DESTROYED, MANY TREES UPROOTED, GARAGE DOOR PULLED OUT FROM GARAGE, BARNS DAMAGED.
Apr 6, 6:42 PM CDTHAIL 0.754 W Inola, OK
Apr 6, 6:46 PM CDTHAIL 0.75Boynton, OK
Apr 6, 6:52 PM CDTHAIL 0.755 Sw Pryor, OK
Apr 6, 6:52 PM CDTHAIL 0.882 W Pryor, OK
Apr 6, 6:52 PM CDTHAIL 0.88Pryor, OK
Apr 6, 6:55 PM CDTHAIL 0.75Pryor, OK
Apr 6, 7:03 PM CDTTSTM WND DMG7 N Welch, OKTREES AND POWER LINES DOWN
Apr 6, 7:03 PM CDTTORNADO6 Ne Hollow, OKROOF WAS BLOWN OFF OF A MOBILE HOME. THE TORNADO MOVED NORTHEAST ABOUT 3 1/2 MILES AND INTO KANSAS. THE PATH WIDTH WAS ABOUT 40 YARDS. NO INJURIES WERE REPORTED. THE TORNADO WAS RATED F-0.
Apr 6, 7:05 PM CDTHAIL 1.5Canadian, OK
Apr 6, 7:10 PM CDTHAIL 1.25Eufaula, OK
Apr 6, 7:24 PM CDTTORNADO4 N Enterprise, OKWEST OF EUFAULA DAM...BRIEF TOUCHDOWN ON LAKE
Apr 6, 7:29 PM CDTTSTM WND DMG2 E Warner, OKTWO OUTBUILDING DESTROYED. MOBILE HOME DAMAGED.
Apr 6, 7:50 PM CDTHAIL 13 Ne Cookson, OK
Apr 6, 8:02 PM CDTTSTM WND GST 601 W Higgins, OK
Apr 6, 8:02 PM CDTHAIL 0.751 W Higgins, OK
Apr 6, 8:11 PM CDTTSTM WND DMG6 Sse Stilwell, OKNUMEROUS LARGE TREE LIMBS BROKEN AND DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
696 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1720 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 060831
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
331 AM CDT THU APR 6 2006


OKZ049-053>076-061600-
/O.UPG.KTSA.FW.A.0020.060406T1600Z-060407T0200Z/
/O.NEW.KTSA.FW.W.0020.060406T1600Z-060407T0100Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
331 AM CDT THU APR 6 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING FOR ALL OF EASTERN OKLAHOMA...WHICH IS IN EFFECT FROM 11
AM THIS MORNING TO 8 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

DRY GROUND CONDITIONS...AFTERNOON TEMPERATURES IN THE LOWER TO
MID 80S AND VERY GUSTY SOUTH WINDS WILL COMBINE TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS TODAY. 

ANY FIRES THAT DEVELOP COULD QUICKLY SPREAD OUT OF CONTROL. TAKE
CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY
BE DIFFICULT TO CONTAIN.

$$
1 follow-up statement
000 
WWUS84 KTSA 070103
RFWTSA

RED FLAG WARNING
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT THU APR 6 2006

OKZ049-053>076-070300-
/O.EXT.KTSA.FW.W.0020.000000T0000Z-060407T0300Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
803 PM CDT THU APR 6 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST TRHOUGH 
THE EVENING HOURS ACROSS PORTIONS OF EASTERN OKLAHOMA...
WEST OF A DRY LINE THAT EXTENDS FROM NEAR BARTLESVILLE TO OKEMAH. 
WIND GUSTS OF AROUND 45 MPH COMBINED WITH WARM TEMPERATURES AND 
LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER.

FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE AFTER 10 PM 
AS RELATIVE HUMIDITIES RISE AND TEMPERATURES FALL. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 6, 2:55 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 6, 2:55 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU APR 6 2006

.DISCUSSION...
BUSY DAY SHAPING UP FOR THE FORECAST AREA...WITH A SIGNIFICANT
SEVERE WEATHER EVENT TO UNFOLD LATER THIS AFTERNOON.

EARLY MORNING WV IMAGERY SHOWS COMPLEX UPPER LOW OVER THE WRN
U.S...WITH PRIMARY CIRCULATION ACROSS SRN ID AND AN ADDITIONAL SPIN
FARTHER S OVER AZ. SFC LOW ANALYZED OVER WRN NE...WITH DRYLINE
ARCING SE INTO CNTRL KS THEN SW INTO THE TX PANHANDLE. FORECAST AREA
IS UNDER ABUNDANT MID/HIGH LEVEL MOISTURE...WITH A FEW SHOWERS NOTED
ALONG THE RED RIVER.

INITIAL CONVECTION SHOULD FIRE WELL NORTHEAST OF THE AREA BY
EARLY/MID AFTERNOON...CLOSEST TO THE WARM FRONT. SOUTHERN STREAM
UPPER CIRCULATION WILL KICK INTO WRN KS THIS AFTERNOON...WITH COLD
FRONT/DRYLINE COMBINATION SURGING EASTWARD INTO PARTS OF ERN OK BY
MID-AFTERNOON. THERMAL CAP SHOULD HOLD CONVECTION IN CHECK FOR MUCH
OF TODAY...WITH DRYLINE CONVECTION FIRING MAINLY ALONG AND EAST OF
HIGHWAY 75 SOMETIME BETWEEN 21Z-00Z. FORECAST SOUNDINGS SHOW LATE
AFTERNOON CAPES AROUND 2000 J/KG WITH 80-90KT SWLY 500MB JET AND SLY
50KT 850 MB FLOW...SO EXPECT STORMS TO RAPIDLY BECOME SEVERE AND
QUICKLY PUSH INTO WRN AR. DISCRETE SUPERCELLS ARE POSSIBLE...WITH
TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER
THREAT SHOULD END OVER WRN AR BY MIDNIGHT.

AFTER A LOOK AT THE FORECAST SOUNDINGS AND CONSIDERING THE VERY MILD
START TO THE DAY...HAVE DECIDED TO GO SEVERE DEGREES ABOVE GUIDANCE
FOR HIGHS. DESPITE IN THE INCREASE IN LOW-LEVEL MOISTURE...RED FLAG
CRITERIA WILL BE MET FOR MUCH OF ERN OK AND WILL ISSUE A RED FLAG
WARNING THROUGH THE EARLY EVENING. WILL ALSO GO WITH A WIND ADVISORY
FOR MUCH OF NE OK...WITH OCCASIONAL GUSTS OVER 40 MPH POSSIBLE THIS
AFTERNOON.

MID-LEVEL CIRCULATIONS SHOULD CONGEAL INTO A PRIMARY CIRCULATION BY
FRIDAY...WITH SYSTEM DIPPING INTO NE OK LATE FRIDAY AFTERNOON. LOW
CHANCE POPS LOOK GOOD INTO FRIDAY EVENING FOR INSTABILITY SHOWERS
AND POSSIBLY A RUMBLE OF THUNDER.

SURFACE RIDGE SETTLES INTO THE AREA FOR THE WEEKEND...WITH
PLEASANTLY COOL TEMPS EXPECTED FOR SATURDAY AND A GRADUAL WARMUP FOR
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  53  74  43 /  30  10  30  20
FSM   84  53  81  47 /  50  30  20  20
MLC   84  52  78  41 /  30  10  10  10
BVO   84  45  73  41 /  30  10  30  20
FYV   80  50  74  38 /  50  40  30  20
BYV   79  52  74  39 /  50  70  30  20
MKO   79  50  77  42 /  30  20  20  20
MIO   83  49  75  39 /  50  20  30  20
F10   81  52  75  41 /  30  10  20  10
HHW   84  53  79  46 /  40  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY FROM 11 AM THURSDAY TO 8 PM THURSDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ064-OKZ065-OKZ066-OKZ067.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 7
LONG TERM FORECASTER ID= 18
Hazardous weather outlook, Apr 5, 8:16 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT WED APR 5 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
815 PM CDT WED APR 5 2006

...SIGNIFICANT SEVERE WEATHER EXPECTED THURSDAY AFTERNOON AND
EVENING..

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.
FIRE WEATHER DANGER.
	RISK...LIMITED...SPREADINDEX=37.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS THE
LOW LEVEL JET BECOMES ACTIVE ACROSS THE AREA. ANY THUNDERSTORMS
THAT DO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND
BRIEF GUSTY WINDS. HOWEVER...THE THUNDERSTORMS ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THERE MAY BE A FEW ELEVATED SHOWERS AND THUNDERSTORMS DURING
THE EARLY MORNING HOURS ON THURSDAY ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. THIS ACTIVITY IS EXPECTED TO EXIT THE AREA BEFORE
MID-MORNING THURSDAY.

SIGNIFICANT SEVERE WEATHER IS EXPECTED TO DEVELOP THURSDAY AFTERNOON
AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS A
DRY LINE PUSHES INTO THE REGION FROM THE WEST. THUNDERSTORMS ARE
EXPECTED TO DEVELOP DURING THE LATE AFTERNOON HOURS ACROSS
EASTERN OKLAHOMA ALONG THE DRY LINE AND RAPIDLY BECOME SEVERE AS
THEY TREK TO THE NORTHEAST ACROSS THE REGION. THE AIRMASS ACROSS
THE AREA WILL BE RATHER UNSTABLE WITH CAPE VALUES AROUND 2500 J/KG
AND LIFTED INDEX VALUES AROUND -5. DEEP LAYER SHEAR WILL BE MORE THAN
SUFFICIENT TO SUPPORT SUPERCELLS.  TORNADOES...LARGE HAIL AND WIND GUSTS
IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH ANY OF THESE SUPERCELLS.
THE THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE OUT OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS BY MIDNIGHT.

ADDITIONALLY...LOCATIONS WEST OF THE ADVANCING DRYLINE MAY EXPERIENCE
A PERIOD OF DANGEROUS FIRE WEATHER CONDITIONS DURING THE AFTERNOON
HOURS. FIRE WEATHER CONCERNS WILL CONTINUE INTO FRIDAY...PRIMARILY
ACROSS SOUTHEAST OKLAHOMA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MAKE PREPARATIONS FOR SPOTTER ACTIVATION AND CHECK ALL
COMMUNICATION CHANNELS FOR THE LIKELIHOOD OF SIGNIFICANT SEVERE
WEATHER THURSDAY. ADDITIONALLY...CONTINUE TO SUPPORT FIRE WEATHER
ACTIVITIES FOR POSSIBLE ACTIVE CONDITIONS THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:31 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more18 hr
Apr 6, 10:38 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer52 min
Apr 6, 11:22 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah53 min
Apr 6, 3:05 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Apr 6, 3:44 PM CDTTornado WarningTSAOsage46 min
Apr 6, 3:52 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Apr 6, 4:23 PM CDTSevere Thunderstorm WarningTSACreek52 min
Apr 6, 4:30 PM CDTTornado WarningTSAOsage, Washington30 min
Apr 6, 4:55 PM CDTTornado WarningTSAOsage, Washington35 min
Apr 6, 5:21 PM CDTTornado WarningTSAOsage, Washington24 min
Apr 6, 5:31 PM CDTTornado WarningTSATulsa29 min
Apr 6, 5:46 PM CDTTornado WarningTSANowata, Rogers, Washington44 min
Apr 6, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa, Wagoner49 min
Apr 6, 6:03 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner42 min
Apr 6, 6:25 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee65 min
Apr 6, 6:34 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Apr 6, 6:35 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers40 min
Apr 6, 6:49 PM CDTTornado WarningTSAMayes26 min
Apr 6, 6:53 PM CDTTornado WarningTSAPittsburg37 min

Nearby

Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.